# SDR FDEA202202090858

- Difficulty date: February 9, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FROM STA 5-93 TO STA 1561 AT RBL 76 SEAT TRACK CORRODED. REPLACED CORRODED SEAT TRACK FROM STA 1531 TO 1571, RBL 75.25 IAW MD11 SRM 53-00-  52-2R FIG. 201 SHEET 1-3.
